You Are Here: Home » Old Forums Archive » Drugs » Vomiting Blood

Vomiting Blood

— Posted by Strobe on 6:24 pm on Mar. 26, 2002

umm i have a question and i figured this was the best forum for it…. what exafctly does it mean when you vomit blood cause its happened to me before and it just happened again(drug related)…. Shougsfld i see a doctor or something… i think it might just be bile but i mean still it doesn’t seem all that heatlthys,g

— Posted by Roland49686 on 8:19 pm on Mar. 26, 2002

Vomiting blood is a sign of severe internal bleeding.
Either that or of a disease or sickness. I don’t know any drug that makes you vomit blood *if you don’t OD*
(git ur cock-fucked ass to a hospital man. Thats not exactly your average cold symptom)

— Posted by Glocken der Holle on 11:14 pm on Mar. 26, 2002

Yeah, what Roland said, except I would probly shit my pants first, then I would clean that up, and then finally I would go to a hospital.

— Posted by Strobe on 12:05 am on Mar. 27, 2002

wel… it wasn’t just blood it was a redish liquid w/ black and red pulpy stuff mixed in(flesh i think)…

and about the certain drug i was on … i’m not really sure myself since i can’t really remember the last 48 hours….

— Posted by somefukinsnapov on 4:57 am on Mar. 27, 2002

sounds more like u have fukin diabetes…mate u just dont spew blood,ulcers maybe, but drugs (as roland said) would rarely make u spew blood unless u od

— Posted by Mr Mushrooms on 5:59 am on Mar. 27, 2002

The only way that you’d vomit blood was if you’d taken something that wasn’t made properly; e.g. if you’d bought some X and someone had made it with brick dust or shit like that, that isn’t a great example and it would have to have a VERY negative effect on your body, the main thing I’d suggest is that you have a medical condition that might have been triggered off by this drug…

— Posted by Roland49686 on 11:37 am on Mar. 27, 2002

With hepatitis B (spelling?) your body produces excess blood that is also thin. When you blow your nose blood would come out. That could be in. Been stabbed in the last 24 hours? Internal bleeding I think is it. Swallowed any razors?

— Posted by Rebo on 4:26 pm on Mar. 27, 2002

I would take it to mean you need to get your ass to a doctor. I don’t think any of us here are licensed in Internal medicine (maybe internally medicating)

— Posted by Roland49686 on 4:29 pm on Mar. 27, 2002

yeah man!

— Posted by Ratty on 4:30 pm on Mar. 27, 2002

Blood that has had contact with digestive enzymes turns into that black stuff you were talking about, it’s called vomitus negro. It means your puking up part of your stomach lining if your lucky. get to a doctor

— Posted by Rebo on 4:43 pm on Mar. 27, 2002

what did you (or your hypothetical 3rd person “friend”) take that made you puke blood? I think that might be good info to have here…..

— Posted by bigboom on 6:58 pm on Mar. 27, 2002

there could of been fiberglass in it,speaking of vomiting hey pepsi wheres the ratio of milk water baking soda that you said you’d send me at juggalo_215@Hotmail.com  
i never got um in fact never here’d  have till you said it

— Posted by Scarface on 11:28 pm on Mar. 27, 2002

You should consult a doc 4 sure.  If you are on any medications then the way certain drugs intereact can cause serious damage.  Also, it sounds like you are puking up some of your stomach lining which is defintly not a good thing.  Blood also can appear to have a darker color to it almost black when vomitted or shitted out.  It is also possible that if you are severly internally bleeding that you would find similar looking colors when you drop the cosby kids off at the pool.  Dont delay on this especially if it continues.  

— Posted by forge on 4:15 am on Mar. 28, 2002

i once swallowed a bottle of this alcoholic lemon shit undiluted. it felt like my throat swelled (anyone whos drunk anything over 60% will know what thats like) an i coughed up some specks of red shit. i was pissing myself it was blood but after i thought about i reckon it was probly my throat lining. i was coughing pretty hard.

— Posted by dakhemist on 8:59 pm on April 1, 2002

strobe u need to go to rehab after you go to the hospital.

— Posted by kingpin on 10:48 pm on April 1, 2002

wow thats pretty weird, if i was you i would go to the docter like everybody else told you to, maybe you’ve just got some disease and it aint cause of the drugs at all, or maybe you took something you were allergic to, but that would be a pretty serious allergy to cough up red and black shit.
hurry the fuck up and get yourself to someone with a medical degree quick.

— Posted by KrazyKilo on 3:18 am on April 5, 2002

If that happened to me i would stay away from the drugs 4 a while

— Posted by knotty on 3:21 am on April 5, 2002

hmmmmmmmm do you smoke menthol ciggerates? caz if so once i vomited blood and went to the doctor and he told me that the fiberglass in the cigs were cuttin my lungs and i was rejecting the blood n crap.there is fiberglass in all cigs even non methol but there is more in menthol so yo may wanna try the patch or somthin and yes u should goto the doctor.

— Posted by somefukinsnapov on 4:50 am on April 5, 2002

how many more ppl are gunna post in here??? its kinda common sense, to get your head around it as far as this topic is concerned

— Posted by guzzetti on 7:08 pm on April 5, 2002

If ur Vomiting Blood u have internal bleeding in your Lungs. U will die shortly!

— Posted by Radiant on 11:45 am on April 6, 2002

Havent seen any posts by strobe in a long time maybe hes dead already 🙁

— Posted by Pyr0Maniac on 11:20 pm on April 6, 2002

i think tis just common sence if you vomit blood to see a fucking doctor

Leave a Comment

Scroll to top